# SDR CALA2025071706653

- Difficulty date: July 8, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N16234
- Make and model: Boeing 737824
- Aircraft serial: 28946
- Aircraft time: 78,580 hours, 29,289 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143A812210
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT LOWER MAIN SILL WEB BTW BS 440 AND 480, POSSIBLE CORROSION.  REMOVED AND REPLACED LOWER MAIN SILL WEB ON FWD CARGO COMPARTMENT BTW BS 440 - 490 IAW SRM 51-40-02-0G-0, SRM 51-40-05-0G-0, SRM 51-40-08-0G-0,  AMM 51-21-41-370-802, AMM 51-21-72-370-804, DWG 143A8330, & DWG 143A8122.
